# SDR ASAA0691219

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501165
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION FOUND ON LT ZEE CHANNEL AT BS 500B REPAIRED IAW SRM 53 00 53.
